MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY BED 8070 TENT AND FRAME; PATIENT BED WITH CANOPY/RESTRAINTS

TIDI PRODUCTS LLC POSEY BED 8070 TENT AND FRAME; PATIENT BED WITH CANOPY/RESTRAINTS
Model Number A8070TF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that their customer had a patient who fell out of the enclosed bed.The patient was able to penetrate the zipper tract near at bottom part of panel with all clips/buckles engaged.
 
Additional Manufacturer Narrative
The product has not been received at the time of this report.Therefore, this event is reported based on the information provided by the customer.Confirmation of the customer's complaint and the root cause could not be determined.Posey beds are multi-use, serviceable items.As such, it is anticipated that the units may occasionally require repair, and as part of standard care the beds should be inspected prior to use.If damage is noted during these routine bed inspections, the unit should not be put into use with a patient and should be returned to posey for servicing.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time manufacturer reference#: (b)(4).
 
Additional Manufacturer Narrative
A device return was requested for evaluation; however, the customer conducted their own assessment and reported finding no defect with the canopy.Despite our recommendation to remove the device from use until it could be evaluated by the manufacturer, the product was sent to another facility and is currently in use.As a result, the manufacturer was unable to conduct an evaluation.The initial report was submitted based solely on the event description provided.No additional information has been received that would impact the reportability determination at this time.This follow-up is being submitted to document the updated status of the investigation.Manufacturer reference#: (b)(4).Medwatch reference#: (b)(4).
 
Event or Problem Description
The initial complaint described a patient breaching the zipper tract of the canopy near the bottom panel, despite all clips and buckles being engaged.This follow-up provides updated investigation information.

Brand Name
POSEY BED 8070 TENT AND FRAME
Common Device Name
PATIENT BED WITH CANOPY/RESTRAINTS
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22310018
Report Number2182318-2025-00061
Device Sequence Number7997418
Product Code OYS
UDI-Device Identifier10190676000996
UDI-Public10190676000996
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA8070TF
Device Catalogue NumberA8070TF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown